Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 123094, 14 pages
http://dx.doi.org/10.1155/2010/123094
Research Article

Some Nonunique Fixed Point Theorems of Ćirić Type on Cone Metric Spaces

Department of Mathematics, Atılım University, 06836 Ankara, Turkey

Received 18 January 2010; Revised 6 March 2010; Accepted 15 April 2010

Academic Editor: Dumitru Baleanu

Copyright © 2010 Erdal Karapınar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erdal Karapınar, “Some Nonunique Fixed Point Theorems of Ćirić Type on Cone Metric Spaces,” Abstract and Applied Analysis, vol. 2010, Article ID 123094, 14 pages, 2010. doi:10.1155/2010/123094